MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD OSTEOTOME 3714338 NEIVERT 4MM SGL GUARD; PFM11

INTEGRA LIFESCIENCES MANSFIELD OSTEOTOME 3714338 NEIVERT 4MM SGL GUARD; PFM11
Catalog Number 3714338
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during rhinoplasty, the tip/end of the chisel/neivert osteotome, 4mm single guarded (b)(6) broke off inside the bone of the patient.It was reported that there was no harm to the patient.It is unknown whether the part was removed or whether a surgical delay occurred.Additional information has been requested.
 
Additional Manufacturer Narrative
The osteotome neivert 4mm sgl guard (3714338) was returned for evaluation.Failure analysis: the returned 3714338 osteotome was in used condition with the blade chipped.Root cause analysis: the reported complaint was confirmed.Damage to the tip may be the result of rough handling or environmental damage.No manufacturing, workmanship or material deficiency has been identified.
 
Event or Problem Description
N/a.

Brand Name
OSTEOTOME 3714338 NEIVERT 4MM SGL GUARD
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20742019
Report Number3003249645-2024-00056
Device Sequence Number18233165
Product Code HWM
UDI-Device Identifier10381780080053
UDI-Public10381780080053
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3714338
Device Lot NumberBN2404
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown